MAUDE Adverse Event Report: CONVERTORS DE MEXICO, S.A. DE C.V. KIT,LAVH (VJOC )829; GENERAL SURGERY TRAY (KIT)

CONVERTORS DE MEXICO, S.A. DE C.V. KIT,LAVH (VJOC )829; GENERAL SURGERY TRAY (KIT)
Model Number PB37LVJOD
Health Effect - Clinical Codes Rash (2033); Reaction (2414)
Date of Event 06/27/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this investigation no lot number or sample were provided.Without the lot number we were unable to review the device history record to determine if any deviations took place during the manufacturing process for the given product number.The process is in compliance with applicable standard production method (spm).It was verified that all operators are certified in their respective operations.Without the sample or lot number the root cause could not be determined.No action will be taken at this time.  we will continue to watch for trends based on this type of report.
 
Event or Problem Description
Based on the customer information submitted, the patient had a significant reaction to the drape, (b)(4).Per the customer the patient is allergic to adhesive (band aids, tape etc.).After surgery she broke out in a rash.The patient was prescribed steroids and a cream.

Brand Name
KIT,LAVH (VJOC )829
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
CONVERTORS DE MEXICO, S.A. DE C.V.
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key5957478
Report Number1423537-2016-00046
Device Sequence Number16318210
Product Code LRO
UDI-Device Identifier10887488405223
UDI-Public10887488405223
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPB37LVJOD
Device Catalogue NumberPB37LVJOD
Device Lot NumberNOT AVAILABLE
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/24/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2016
Initial Report FDA Received Date09/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient Weight78